Skip to main content
placeholder image

Admissibilization of Singular Interval-Valued Fuzzy Systems

Journal Article


Abstract


  • In this paper, we consider the state-feedback and static output feedback control problems of continuous singular interval-valued Takagi-Sugeno fuzzy systems with mismatched membership functions. First, based on the Lyapunov stability theory, a state-feedback control criterion is proposed to guarantee the closed-loop system to be admissible. Second, the result is extended to the static output feedback control problem, and a sufficient condition for synthesis is derived in terms of strict linear matrix inequalities, which eliminates the disadvantages in some existing results, such as same output matrices and the bilinear matrix inequality problem. To obtain less conservative results, the information of mismatched membership functions is employed. Finally, numerical examples are given to illustrate the effectiveness of the proposed techniques.

Publication Date


  • 2017

Citation


  • Feng, Z., & Shi, P. (2017). Admissibilization of Singular Interval-Valued Fuzzy Systems. IEEE Transactions on Fuzzy Systems, 25(6), 1765-1776. doi:10.1109/TFUZZ.2016.2633373

Scopus Eid


  • 2-s2.0-85038806584

Web Of Science Accession Number


Start Page


  • 1765

End Page


  • 1776

Volume


  • 25

Issue


  • 6

Abstract


  • In this paper, we consider the state-feedback and static output feedback control problems of continuous singular interval-valued Takagi-Sugeno fuzzy systems with mismatched membership functions. First, based on the Lyapunov stability theory, a state-feedback control criterion is proposed to guarantee the closed-loop system to be admissible. Second, the result is extended to the static output feedback control problem, and a sufficient condition for synthesis is derived in terms of strict linear matrix inequalities, which eliminates the disadvantages in some existing results, such as same output matrices and the bilinear matrix inequality problem. To obtain less conservative results, the information of mismatched membership functions is employed. Finally, numerical examples are given to illustrate the effectiveness of the proposed techniques.

Publication Date


  • 2017

Citation


  • Feng, Z., & Shi, P. (2017). Admissibilization of Singular Interval-Valued Fuzzy Systems. IEEE Transactions on Fuzzy Systems, 25(6), 1765-1776. doi:10.1109/TFUZZ.2016.2633373

Scopus Eid


  • 2-s2.0-85038806584

Web Of Science Accession Number


Start Page


  • 1765

End Page


  • 1776

Volume


  • 25

Issue


  • 6